Strict unimodality of plucking polynomials of rooted trees

Zhiyun Cheng , Sujoy Mukherjee , Józef H. Przytycki , Xiao Wang , Seung Yeop Yang

Abstract

We classify rooted trees which have strictly unimodal plucking polynomials (q-polynomials). We also give criteria for a trapezoidal shape of a plucking polynomial. We generalize results of Pak and Panova on strict unimodality of q-binomial coefficients.
Author Zhiyun Cheng
Zhiyun Cheng,,
-
, Sujoy Mukherjee
Sujoy Mukherjee,,
-
, Józef H. Przytycki (FMPI / IM)
Józef H. Przytycki,,
- Institute of Mathematics
, Xiao Wang
Xiao Wang,,
-
, Seung Yeop Yang
Seung Yeop Yang,,
-
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2018
Vol27
No7
Pages1-19
Publication size in sheets0.9
Keywords in Englishplucking polynomial, strict unimodality, rooted tree, gaussian polynomial, q-binomial coefficients
DOIDOI:10.1142/S0218216518410092
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 13-11-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 13-11-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.363 (2) - 2016=0.453 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back